Alert archive / Colorado / Red Flag Warnings in 2025

Red Flag Warning 9, NWS Pueblo, CO

March 12, 202510 counties in Colorado

NWS Pueblo, CO issued this red flag warning at Mar 12, 2025, 3:02 AM MDT for 10 counties in Colorado. It took effect at Mar 13, 2025, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 12, 2025, 3:02 AM MDT (09:02 UTC)
In effect from
Mar 13, 2025, 12:00 PM MDT
Expired
Mar 13, 2025, 8:00 PM MDT
In force
8 hr
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 9.0 hours before the alert went out and 328 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2025-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2025-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2822 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-59 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

294 
WWUS85 KPUB 120902
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
302 AM MDT Wed Mar 12 2025

COZ227>237-130115-
/O.UPG.KPUB.FW.A.0005.250313T1800Z-250314T0100Z/
/O.NEW.KPUB.FW.W.0009.250313T1800Z-250314T0200Z/
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
302 AM MDT Wed Mar 12 2025

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 227,
228, 229, 230, 231, 232, 233, 234, 235, 236, AND 237...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from noon to 8 PM MDT Thursday. The Fire Weather Watch is
no longer in effect.

* AFFECTED AREA...Fire Weather Zones 227, 228, 229, 230, 231, 
  232, 233, 234, 235, 236 and 237.

* TIMING...From noon to 8 PM MDT Thursday.

* WINDS...Southwest 15 to 25 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
5 follow-up statements
362 
WWUS85 KPUB 122017
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
217 PM MDT Wed Mar 12 2025

COZ227>237-131230-
/O.CON.KPUB.FW.W.0009.250313T1800Z-250314T0200Z/
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
217 PM MDT Wed Mar 12 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT
THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 227, 228, 229, 230, 231, 232, 233, 234, 235, 236,
AND 237...

* AFFECTED AREA...Fire Weather Zones 227, 228, 229, 230, 231, 
  232, 233, 234, 235, 236 and 237.

* TIMING...From noon to 8 PM MDT Thursday.

* WINDS...Southwest 15 to 25 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Hodanish
689 
WWUS85 KPUB 130905
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
305 AM MDT Thu Mar 13 2025


COZ227>237-140115-
/O.CON.KPUB.FW.W.0009.250313T1800Z-250314T0200Z/
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
305 AM MDT Thu Mar 13 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 227, 228, 229, 230, 231, 232, 233, 234, 235, 236,
AND 237...

* AFFECTED AREA...Fire Weather Zones 227, 228, 229, 230, 231, 
  232, 233, 234, 235, 236 and 237.

* TIMING...From noon today to 8 PM MDT this evening.

* WINDS...Southwest 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
817 
WWUS85 KPUB 131754
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
1154 AM MDT Thu Mar 13 2025

COZ227>230-232-233-141000-
/O.NEW.KPUB.FW.W.0010.250314T1600Z-250315T0000Z/
/O.CON.KPUB.FW.W.0009.250313T1800Z-250314T0200Z/
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
1154 AM MDT Thu Mar 13 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
227, 228, 229, 230, 232, AND 233...

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM MDT FRIDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 227,
228, 229, 230, 232, AND 233...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 10 AM to 6 PM MDT Friday.

* AFFECTED AREA...Fire Weather Zones 227, 228, 229, 230, 232 and 
  233.

* TIMING...For the first Red Flag Warning, until 8 PM MDT this 
  evening. For the second Red Flag Warning, from 10 AM to 6 PM 
  MDT Friday.

* WINDS...West 30 to 40 mph with gusts up to 60 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ231-234>237-140200-
/O.CON.KPUB.FW.W.0009.250313T1800Z-250314T0200Z/
Crowley County Including Ordway-Kiowa County Including Eads-
Bent County Including Las Animas-Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
1154 AM MDT Thu Mar 13 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
231, 234, 235, 236, AND 237...

* AFFECTED AREA...Fire Weather Zones 231, 234, 235, 236 and 237.

* TIMING...Until 8 PM MDT this evening.

* WINDS...Southwest 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
197 
WWUS85 KPUB 132005
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
205 PM MDT Thu Mar 13 2025

COZ231-141215-
/O.EXA.KPUB.FW.W.0010.250314T1600Z-250315T0000Z/
/O.CON.KPUB.FW.W.0009.000000T0000Z-250314T0200Z/
Crowley County Including Ordway-
205 PM MDT Thu Mar 13 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE
231...

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM MDT FRIDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 231...

The National Weather Service in Pueblo has issued a Red Flag
Warning for gusty winds and low relative humidity, which is in
effect from 10 AM to 6 PM MDT Friday.

* AFFECTED AREA...Fire Weather Zone 231.

* TIMING...For the first Red Flag Warning, until 8 PM MDT this 
  evening. For the second Red Flag Warning, from 10 AM to 6 PM 
  MDT Friday.

* WINDS...West 30 to 40 mph with gusts up to 55 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ227>230-232-233-141215-
/O.CON.KPUB.FW.W.0009.000000T0000Z-250314T0200Z/
/O.CON.KPUB.FW.W.0010.250314T1600Z-250315T0000Z/
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
205 PM MDT Thu Mar 13 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
227, 228, 229, 230, 232, AND 233...

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM MDT
FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 227, 228, 229, 230, 232, AND 233...

* AFFECTED AREA...Fire Weather Zones 227, 228, 229, 230, 232 and 
  233.

* TIMING...For the first Red Flag Warning, until 8 PM MDT this 
  evening. For the second Red Flag Warning, from 10 AM to 6 PM 
  MDT Friday.

* WINDS...West 35 to 45 mph with gusts up to 65 mph.

* RELATIVE HUMIDITY...As low as 11 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ234>237-140200-
/O.CON.KPUB.FW.W.0009.000000T0000Z-250314T0200Z/
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
205 PM MDT Thu Mar 13 2025

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
234, 235, 236, AND 237...

* AFFECTED AREA...Fire Weather Zones 234, 235, 236 and 237.

* TIMING...Until 8 PM MDT this evening.

* WINDS...Southwest 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 10 percent.

* IMPACTS...Fires will catch and spread quickly. Exercise 
  extreme caution with any outdoor burning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Hodanish
203 
WWUS85 KPUB 140155
RFWPUB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Pueblo CO
755 PM MDT Thu Mar 13 2025

COZ227>233-141800-
/O.EXP.KPUB.FW.W.0009.000000T0000Z-250314T0200Z/
/O.CON.KPUB.FW.W.0010.250314T1600Z-250315T0000Z/
Southern El Paso County Including Fort Carson and Colorado
Springs-Pueblo County Including Pueblo-
Huerfano County Including Walsenburg-
Western Las Animas County Including Trinidad and Thatcher-
Crowley County Including Ordway-
Otero County Including La Junta and Western Comanche Grasslands-
Eastern Las Animas County Including Pinon Canyon-
755 PM MDT Thu Mar 13 2025

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM MDT
FRIDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 227, 228, 229, 230, 231, 232, AND 233...
...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 227,
228, 229, 230, 231, 232, AND 233...

* AFFECTED AREA...Fire Weather Zones 227, 228, 229, 230, 231, 
  232 and 233.

* TIMING...From 10 AM to 6 PM MDT Friday.

* WINDS...West 30 to 40 mph with gusts up to 65 mph.

* RELATIVE HUMIDITY...As low as 9 percent.

* IMPACTS...Elevated fire danger is expected. Fires will catch 
  and spread rapidly and erratically.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ234>237-140300-
/O.EXP.KPUB.FW.W.0009.000000T0000Z-250314T0200Z/
Kiowa County Including Eads-Bent County Including Las Animas-
Prowers County Including Lamar-
Baca County Including Springfield and Eastern Comanche Grasslands-
755 PM MDT Thu Mar 13 2025

...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 234,
235, 236, AND 237...

Winds have decreased and humidity values have increased above 
critical thresholds. Therefore the Red Flag Warning will be 
allowed to expire at 8 PM for Kiowa, Bent, Prowers and Baca 
Counties.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Mar 11, 11:20 PM MDT, 3 hours 42 minutes earlier. Its key messages:

  • Dry and mild again Wednesday, with spotty areas of increased fire danger over the far southeast plains.
  • Warm and breezy Thursday leading to increasing Fire Danger.
  • Passing strong system to bring snow to the mountains Thursday night and Friday, with strong winds and rain and snow across the southeast Plains Friday.
  • Unsettled weather for the early weekend and again into early next week.
Area forecast discussion, Mar 11, 11:20 PM MDT, 3 hours 42 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1120 PM MDT Tue Mar 11 2025

.KEY MESSAGES...

- Dry and mild again Wednesday, with spotty areas of increased
  fire danger over the far southeast plains.

- Warm and breezy Thursday leading to increasing Fire Danger.

- Passing strong system to bring snow to the mountains Thursday night
  and Friday, with strong winds and rain and snow across the southeast
  Plains Friday.

- Unsettled weather for the early weekend and again into early
  next week.

&&

.SHORT TERM /THROUGH WEDNESDAY/...
Issued at 257 PM MDT Tue Mar 11 2025

Weak upper wave slides quickly eastward through the area tonight and
Wednesday, though only impacts will be briefly increased cloud cover
(maybe a flurry in the ern San Juans) and a weak nly surge/gusty
north winds on the plains Wed morning. Combination of increased
winds and mid/high level cloud cover will keep min temps on the mild
side at many locations overnight, and much of the plains along and
east of I-25 will stay at or above freezing through the night. Weak
cold front/nly surge on the plains will produce some gusty winds
east of I-25 on Wed, especially from mid-morning into early
afternoon. Combination of winds and continued dry air mass will lead
to increased fire danger over the plains, though duration of
critical conditions looks too short to generate any highlights at
this point. Max temps Wed will drift down just a couple degf from
Tue readings as mid-level temps cool slightly under passing
wave.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Issued at 257 PM MDT Tue Mar 11 2025

Wednesday night-Friday...Latest model data remains in good agreement
of increasing southwest flow across the region on Thursday ahead of
deep low pressure system digging across the Great Basin. This will bring
warm temperatures and breezy conditions to the region on Thursday, with
expected good mixing leading to Critical Fire Weather conditions across
the southeast Plains on Thursday, with a Fire Weather Watch being issued
from 18Z Thu-01Z Fri.

Increasing moisture within the increasing orographic flow will develop
snow across the ContDvd late Thursday afternoon, with moderate to at
times heavy snow expected across the Southwest Mtns Thursday night into
Friday morning. While the probabilities of >10 inches of snow have come
down to the 40-60 percent range, we will likely need to add winter weather
highlights for snow and blowing snow across the eastern San Juan Mtns
during this timeframe.

Further east, the latest operational and ensemble model data have seemingly
come into better agreement with the base of the Great Basin trough digging
across the Rockies Thursday night and developing a closed upper low across
the Western Oklahoma Panhandle Friday morning. This system strengthens as
it moves north and east with a deep vertically stacked low pressure across
Central Kansas by Friday afternoon. The current projected location and fast
movement of this developing system looks to be too far east to bring the
highest impacts from both snow and wind to southeastern Colorado.

At any rate, current forecast indicates rain and higher elevation snow
spreading across southeast Colorado late Thursday night and early Friday
morning, before the system wraps up further east bringing the strongest
winds to the region later Friday morning and afternoon. These winds will
likely be more west to northwest, which would limit precipitation across
the plains. Snow levels may briefly fall to around 6000 feet early Friday
morning, with the potential for snow accumulations of few inches across
the Pikes Peak/Palmer Divide region, which could hamper the Friday morning
commute. Precipitation wanes from west to east Friday morning, with
strong north to northwest winds of 30 to 60 mph possible late Friday
morning and afternoon, strongest across the far southeast Plains, with
winds diminishing from west to east into Friday evening.

Time will tell where this system actually develops, with a shift in
location bringing more or less impacts to southeastern Colorado.

For Saturday into early next week, model data supports a passing
disturbances within modest west to northwest flow on Saturday
bringing chances of precipitation to mainly the higher terrain.
Short wave ridging brings warmer and drier conditions for Sunday
with more unsettled weather in the offing as another long wave
trough translates across the Rockies. This system could bring another
round of strong winds, snow and rain to the region next Tuesday and
Wednesday.

&&

.AVIATION /06Z TAFS THROUGH 06Z THURSDAY/...
Issued at 1119 PM MDT Tue Mar 11 2025

VFR conditions at all 3 TAF sites during the next 24 hours.
Winds will remain light (generally less than 10kts) throughout
the period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Fire Weather Watch from Thursday afternoon through Thursday
evening for COZ227>237.

&&

SHORT TERM...PETERSEN
LONG TERM...MW
AVIATION...MOORE
Hazardous weather outlook, Mar 11, 4:02 AM MDT, 23 hours before
Hazardous Weather Outlook
National Weather Service Pueblo CO
402 AM MDT Tue Mar 11 2025

COZ058>089-093>099-121015-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
402 AM MDT Tue Mar 11 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Spotty critical fire weather conditions are expected Wednesday
across portions of the eastern due to gusty winds and low humidity
values.

Isolated light snow showers are possible along the higher terrain
Wednesday. Little if any impacts are anticipated from these showers.

Another strong Spring storm system will influence the area starting
Thursday and last through Saturday. Moderate, to at times heavy,
wind driven snow will be possible along the mountains Thursday and
Friday, with strong winds and wind driven precipitation possible for
the plains on Friday. Otherwise, mountain and valley snow are
expected.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

27/SIMCOE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 3:04 AM MDTWinter Storm WatchPUBConejos, Mineral, Rio Grande11 hr
Mar 12, 3:04 AM MDTWinter Weather AdvisoryPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 3 more63 hr
Mar 12, 2:21 PM MDTWinter Storm WarningPUBConejos, Mineral, Rio Grande46 hr
Mar 12, 2:23 PM MDTHigh Wind WatchPUBBaca, Bent, Costilla, Huerfano, Kiowa, Las Animas and 1 more23 hr

Nearby

Red Flag Warnings in Colorado, 2025Every red flag warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.